# SDR GLBA2001145

- Difficulty date: July 5, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N85GL
- Make and model: Emb EMB-120RT
- Aircraft serial: 120085
- Aircraft time: 26,807 hours, 28,867 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22201T011400
- Part serial: 379
- Condition: Failed
- Location: Cabin Pressure
- Part time: 9,246 hours, 11,045 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION WOULD NOT REACH MAX DIFFERENTIAL.  REPLACED ELECTRONIC CONTROLLER AND OUTFLOW VALVE, OPS CHECKED SYSTEM SATISFACTORY.
